| Model Number |
8229738 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during thyroidectomy procedure, as soon as the probe was used for stimulation and the surgeon was sure the structure stimulated was a nerve, the surgeon was unable to obtain a response to the nim vital.There was a stim delivery tone.The stimulation level was increased to 2.0 ma and no response was observed.The right stimulation level us displayed and the right stim return value was displayed.The threshold level was at 100uv during the procedure.The surgeon observed a movement of the vocal cord muscles.She therefore declared a false negative response from nim vital.Event capture was turned off and it was showing background activity, but it was unclear if the stimulation was created or not emg activity.The positioning of the nim trivantage tube was validated before and after surgery.No muscle relaxant was used.The surgery was complete with a finger over vocal cord muscle while stimulating technique.There was no patient impact.
Additional Manufacturer Narrative
H6: previously added imdrf annex codes d16 is no longer valid medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.